# SDR DALA2022111507372

- Difficulty date: November 9, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 366 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENT ON FUSELAGE SKIN AT APPROX BS 366.5 ABOVE S24R. MAINTENANCE REPAIRED DAMAGE PER ERA 603203-14.
